# SDR CALA2023052401636

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 73,155 hours, 29,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Door  Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN R2 DOOR SILL HAS CORROSION AT NUT PLATE HOLE FR68 A3NB-53-3-6222 PER HAECO LCQ NON ROUTINE 9296365/42365 GENERATE D BY V052030 REMOVED AND REPLACED R2 DOOR SILL IAW A320 SRM 51-72-11 ACMP BY MECH V052030 INSP BY V061771
